Search the Community
Showing results for tags 'alprozolam'.
Nomad posted a topic in Introductions and updatesThank you all so much for all your hard work here! I am a 46 year old male. I was diagnosed with depression in 2005. I was prescribed Zoloft. A manic episode then ensued lasting about 6 months. I also developed insomnia and hyperhydrosis. I went to another doctor in 2006 who diagnosed me with Bipolar II. I was then preescribed Lamictal, Depakote and Effexor. I do not recall the dosages this far back, except the Lamictal (200mg) Around 2009 I began seeing another doctor after I moved. I remained on the Lamictal (200mg) discontinued the Effexor, and added Abilify (5mg). Around this time the insomnia worsened. I then was prescribed 2mg of Xanax and 25mg benadryl each evening for the insomnia. I was relatively stable (except for a string of toxic relationships) over the next several years and reduced the Abilify to 2.5mg. However the insomnia and hyperhydrosis still remained very problematic throughout this period. In an effort to find relief from the insomnia (At that time I believed that it was just a side effect of the Lamictal) I tapered myself (without a doctor) off of the Lamictal over a few months in 2017. I did not notice any withdrawal symptoms. However the insomnia persisted leading me to believe that the Abilify was also causing the insomnia. At this time I was taking 2.5mg of Abilify but only 2x per week, and still needed to take 2mg Xanax and 25mg benadryl. In 2018 I attempted to discontinue the Abilify and taper off the Xanax over a period of about 2-3 weeks. I suffered from moderate panic attacks and anxiety (presumably Xanax withdrawal symptoms) Those withdrawal symptoms dissipated. About 2 weeks after discontinuing the Abilify my sleep was restored to normal for the first time in nearly 13 years! However the hyperhydrosis persisted. Unfortunately I soon began to feel extremely unstable mentally and was forced to reinstate the 2.5mg of Abilify. The insomnia returned and I then started the 2mg of Xanax and 25mg of benadryl again. Throughout 2019 my insomnia seemed to progressively get worse. I did not want to take more Xanax so I went to another doctor who prescribed Olanzapine. I discontinued the Abilify and started taking 1.25mg of Olanzapine. At first I only needed 1mg of Xanax at night and discontinued the benadryl. Then after about only one month the insomnia progressively got worse. I reinstated 25mg of benadryl. Then had to increase to 1.5 mg of Xanax. I was getting really worried about the progressive insomnia so I decided to stop the Olanzapine (without a doctor) cold turkey and taper off the Xanax. This is when things started to get really scary. Symptoms of panic, anxiety and hypomania ensued after 3 or 4 days of withdrawal. And the insomnia was worse then it ever had been in my entire life! I was really getting scared. I reinstated 1mg of Xanax. Also increased to 50mg of benadryl and added 15mg of cbd oil orally for sleep. Also, It was around this time that I was doing research and discovered this website. After 10 days of being off the Olanzapine my sleep was still horrible. Dealing with withdrawal and almost no sleep suicidal ideations returned. I reinstated Olanzapine at 1.25mg. I have now been back on the Olanzapine for 3 weeks. My sleep has slightly improved. I am currently taking 1.25mg Olanzapine, 1mg Xanax, 25mg benadryl and 15mg cbd as needed when I awake in the middle of the night. I absolutely do not want to increase the Xanax. My desire is to safely taper off of all medications. The progressive nature of my insomnia on the antipsychotics has convinced me that remaining on them is unsustainable for the long term. Additionally the hyperhydrosis limits my ability to exercise. Strenuous daily exercise has proven to be one of the most effective ways to manage my mood. If I stand any chance of remaining stable without medication I must try to reverse both the insomnia and hyperhydrosis. Obviously I am sensitive to even the smallest doses of antipsychotics. From my research I am convinced the tapering strips from taperingstrip.org in the Netherlands is my best option for tapering off Olanzapine. Unfortunately I have not been able to find a doctor willing to order them. Can you recommend a doctor anywhere (preferably in the Western or Northwest United States who is cooperative with efforts to taper off antipsychotics?) I am a perpetual travel and have to ability to some extent to go to where the doctor is at. Thank you again for your help. Your work with this website may have already saved my sleep and even my life.
3003 posted a topic in Introductions and updatesI'm 40 years old and have been on ssri's since around 21-22 for ocd depression and anxiety Background: First med I was on was luvox 125. "Cured" me 99.8 percent of ocd. I was on it 14 years and had a break through. Rather then go up doctor wanted to try Prozac. I was put on 60mg of prozac Prozac "cured" me of ocd 99.8% June of last I wanted to try quiting.. I went down every 2 months to end up at 20mg Prozac. I had a breakthrough in Feb. I then went back up to 60mg of Prozac. This aggravitated my ocd and I started to have my first issue with eye pain. I was titrating off Prozac and eyes started to feel better. After 9 weeks at 60mg my eyes were burning. First eye Dr said try a different drug. I went to zoloft 120mg severe eye pain was experienced. I went lower on zoloft and eye pain got better.Went to luvox 75mg I had I pain also . Went lower and have less pain. 3 regular opthamologists 1 retinal specialist 1 glaucoma specialist 1 dry eye specialist 1 neuro opthamologist Currently I'm on 43.75 of luvox and need some help. My eye pain has forced me to go lower on meds and searched for a site where others who have lowered there meds have experienced similar issues with strange feelings and everything else that goes with it. I have read a great deal on this board the last few days. My question is I can only assume my body was used to higher doses of ssri'so that's why I'm experiencing these strange feelings and thoughts. I have thoughts happy thoughts from childhood that seem to have been almost blocked by my ssri usage for all these years. It's like a flood of childhood memory's have come back. I have vivid dreams now. I have bad disassociation. No interest in sex . Feel detached have anxiety in the morning and at 5pm. At night I almost feel normal. My ocd and bad thoughts have not returned. Is what I'm experiencing withdrawl?or am I getting used to this lower dosage? I tried 37.5 mg but couldn't take the flood of thoughts. That's why I went up a little bit more and that's where I am now. I take .25 or .50 xanax a day. I tried stopping but can't. I can go max 3 days without .25 or .50 of xanax . Which I use once a day.